# SDR 2005FA0000754

- Difficulty date: May 11, 2005
- Submitted: May 18, 2005
- Operation: General aviation
- Aircraft: N4514Y
- Make and model: Piper PA-25-235
- Aircraft serial: 254066
- Engine: Lyc O540*
- System (JASC): 2821 · Aircraft Fuel Filter/Strainer
- Part: Gascolator
- Part number: 2230600
- Condition: Contaminated
- Location: Fuel System
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN ACCIDENT INVESTIGATION FUEL GASCOLATOR WAS FOUND WITH LARGE AMOUNTS OF WATER AND SOLID CONTAMINANTS.  IT WAS NOTED THAT THE PART COULD NOT BE ROTATED TO ENSURE DRAINAGE OF CONTAMINANTS WHEN AC IS ON THE GROUND DUE TO COWL SUPPORT STRUTS INTERFERENCE.  GASCOLATOR COULD BE RELOCATED 2 INCHES IB TO ENSURE CLEARANCE OF THE COWL SUPPORT STRUTS.  THE CONTAMINANTS COULD NOT BE DRAINED OUT EFFECTIVELY. (SW09200512483) (K)
